# SDR AMTA200700198

- Difficulty date: April 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LT ILLUMINATED ON START.  PERFORMED APU BITE CK, FOUND MSG 49-41011, PERFORMED BITE CK IAW FIM 49-40-00-810, FIM 49-60-00-810, NO CURRENT FAULT FOUND.  (K)
